# SDR UPS03540175

- Difficulty date: February 15, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Part serial: TAG0551634
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT. SMOKE GOGGLES LENSE CRACKED.     REPLACED.CAPT. SMOKE GOGGLES.
